MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS STEM IMPACTOR; INSTRUMENT, KNEE

ONKOS SURGICAL ELEOS STEM IMPACTOR; INSTRUMENT, KNEE
Model Number SI-7501E-03N
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 06/30/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record was reviewed and did not indicate any nonconformances that would have led to this malfunction.The instrument was returned for further analysis and this report will be supplemented when further information is made available.
 
Event or Problem Description
A sales representative flagged a reusable instrument due to a missing poly subcomponent.

Brand Name
ELEOS STEM IMPACTOR
Common Device Name
INSTRUMENT, KNEE
Manufacturer (Section D)
ONKOS SURGICAL
77 e halsey road
parsippany, nj
MDR Report Key10349783
Report Number3013450937-2020-00116
Device Sequence Number11628902
Product Code KRO
UDI-Device IdentifierB278SI7501E03N0
UDI-PublicB278SI7501E03N0
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberSI-7501E-03N
Device Catalogue NumberSI-7501E-03N
Device Lot Number82542
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/16/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2020
Initial Report FDA Received Date07/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;